# SDR AALA2020082549014

- Difficulty date: August 22, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 57,847 hours, 33,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2091
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 56,080 hours, 33,061 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON INSPECTION FOUND EMERGENCY PATHWAY LIGHTSON ROWS 13, 14, 15 OUT. BOTH EMERGENCY LOWER LIGHTS ON OVERWING EXIT DOOR ALSO OUT. INSTALLED NEW POWER SUPPLY (EPSU) AT 12WL (AALA202008239008) IAW AMM 33-51-38. INSTALLED NEW POWER SUPPLY (EPSU) AT 13WL (AALA202008249014) IAW AMM 33-51-38.
